| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a hip revision surgery, the inserter fractured.There was no adverse events as a result of the malfunction.Additional information on the reported event is unavailable.
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A monoblock inserter handle, was returned and evaluated against the complaint.Visual inspection found the tip to be fractured.The shaft and strike plate exhibit scratches, nicks, and scuffing.A foreign residue also remains stuck to the shaft.Complaint sample was evaluated and the reported event was confirmed.A review of the device history records identified no related deviations or anomalies during manufacturing root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.